# SDR USAABB96066

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - ON CHECK, FOUND EMERGENCY AISLE LIGHT BATTERIES AT ROWS 4, 9, 13, 18, 23 AND 26 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
